# SDR USAA2010100492184

- Difficulty date: October 1, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 3,080 hours, 1,201 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE277000
- Part serial: FR2054
- Condition: Low Pressure
- Location: R3 Door
- Part time: 3,080 hours, 1,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1565 - FLL - EES - R-3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW.  MAINTENANCE SERVICED R-3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
